# SDR DHL2001801561

- Difficulty date: October 12, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E PANEL UPPER SKIN SHOWS CRACKS (1.5 - 0.5 IN) NEAR REAR SPAR XRS 162.000.  CUT OUT DAMAGED SKIN AND FABRICATED FILLER AND DOUBLER PER SRM 57-2-0 FIG 2A AND SRM 57-2-0 FIG 2A.  INSTALLED FILLER AND DOUBLER PER SRM 51-1-21 FIG 33 AND DACO TR 51-96.
